Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 39320, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/39320

Some results on (δ-pre, s)-continuous functions

1Department of Mathematics, University Putra Malaysia, Serdang, Selangor 43400 UPM, Malaysia
2Institute for Mathematical Research, University Putra Malaysia, Serdang, Selangor 43400 UPM, Malaysia

Received 7 September 2005; Revised 2 May 2006; Accepted 7 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. E. Cameron and G. Woods, “s-continuous and s-open mappings,” preprint.
  2. S. G. Crossley and S. K. Hildebrand, “Semi-closure,” The Texas Journal of Science, vol. 22, pp. 99–112, 1971. View at Google Scholar
  3. J. Dontchev, “Contra-continuous functions and strongly S-closed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 303–310, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Dontchev, M. Ganster, and I. Reilly, “More on almost s-continuity,” Indian Journal of Mathematics, vol. 41, no. 2, pp. 139–146, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Dontchev and T. Noiri, “Contra-semicontinuous functions,” Mathematica Pannonica, vol. 10, no. 2, pp. 159–168, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Dontchev and M. Przemski, “On the various decompositions of continuous and some weakly continuous functions,” Acta Mathematica Hungarica, vol. 71, no. 1-2, pp. 109–120, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Ekici, “(δpre,s)-continuous functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 27, no. 2, pp. 237–251, 2004. View at Google Scholar · View at MathSciNet
  8. E. Ekici, “Almost contra-precontinuous functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 27, no. 1, pp. 53–65, 2004. View at Google Scholar · View at MathSciNet
  9. S. N. El-Deeb, I. A. Hasanein, A. S. Mashhour, and T. Noiri, “On p-regular spaces,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie. Nouvelle Série, vol. 27(75), no. 4, pp. 311–315, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Jafari and T. Noiri, “On contra-precontinuous functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 25, no. 2, pp. 115–128, 2002. View at Google Scholar · View at MathSciNet
  11. F. H. Khedr and T. Noiri, “On θ-irresolute functions,” Indian Journal of Mathematics, vol. 28, no. 3, pp. 211–217 (1987), 1986. View at Google Scholar · View at MathSciNet
  12. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, no. 1, pp. 36–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deep, “On precontinuous and weak precontinuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, vol. 53, pp. 47–53 (1983), 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Noiri, “Supercontinuity and some strong forms of continuity,” Indian Journal of Pure and Applied Mathematics, vol. 15, no. 3, pp. 241–250, 1984. View at Google Scholar · View at MathSciNet
  15. T. Noiri, B. Ahmad, and M. Khan, “Almost s-continuous functions,” Kyungpook Mathematical Journal, vol. 35, no. 2, pp. 311–322, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Raychaudhuri and M. N. Mukherjee, “On δ-almost continuity and δ-preopen sets,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 21, no. 4, pp. 357–366, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. N. V. Velicko, “H-closed topological spaces,” American Mathematical Society Translation, vol. 78, pp. 103–118, 1968. View at Google Scholar · View at Zentralblatt MATH